I talked to my doctor about my hair loss and he is going to send me to a RA specialist and change my medicine. I am taking methotrexate and loosing my hair isn't one thing I am ready to deal with. No matter what you do to your hair it won't help besides make it healthier, but it will still continue to fall out. Talk to your doc about a med change. I am like you very attached to my hair. I don't think I can handle loosing my hair right now.View Thread
I just turned 33. I was dia. at 25 with Psyrosis and recent RA. I find it difficult to take my med as well. I am starting to lose my hair and am tired most of the time. Your not alone I am scared to. I have 5 kids that depend on me and I have a hard time to hide my emotions. I was like you where I was very active and now I just wish I could wear a pair of shorts and a tank during the summer months. I have to wear long sleeve year round and it sucks. My eye sight has gotten a little worse and wear glasses. I ache in my back, feet, and hips. My skin bleeds and sometimes sticks to my shirt. I too work full time, going to school, and a full time mom of 5. It's not easy, but keep a positive look on things it could be worse. We are strong and can get through this together....View Thread
I have recently started back on methotrexate 2.5mg 3 doses in 12 hours every week. I recently after 2 years had to start treatment once again. I noticed that I started to ache and my doctor said I have developed RA. I can't handle it at times especially when I have to go to work. It's uncomfortable and now I am loosing my hair and hate it. I am finding myself more and more depressed and wanting to cry especially when I comb my hair. My skin is starting to bleed and at times my shirt sticks. The pain is something I wouldn't wish on my worst enemy. I continue to take my medicine even though I hate the side effects. How do some cope with this and how do you over come the pain.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.